J4 ›› 2011, Vol. 46 ›› Issue (2): 9-14.

• Articles • Previous Articles     Next Articles

Monotone iterative technique, existence and uniqueness results for the nonlinear fractional reaction-diffusion equation

ZHANG Xiang, HUANG Shu-xiang   

  1. School of Mathematics, Shandong University, Jinan 250100, Shandong, China
  • Received:2010-01-26 Online:2011-02-16 Published:2011-03-30
  • About author:ZHANG Xiang(1985- ), Male, Master, his research mainly focuses on partial differential equations. Email: xiangzhang@mail.sdu.edu.cn


Existence and uniqueness for the initial-boundary value problem of the nonlinear fractional reaction-diffusion equation are considered by the monotone iterative method. The upper and lower solutions are developed for the fractional reaction-diffusion. Finally, two examples are given to illustrate the results.

Key words: nonlinear fractional reaction-diffusion equation; monotone iterative technique; upper and lower solutions; existence and uniqueness; Caputo fractional derivative

No related articles found!
Full text



No Suggested Reading articles found!